I recently started washing my face with the new Neutrogena pinkfruit scrub. (2% Salylic Acid)
After, I would put Terminator 10 cream on my face. (10% Benzoyl Peroxide)
Recently, I have seen red bumps all over my face.
Not only are they itchy and painful, but they are way worse than my acne ever was.
I have had them for about 3 days now.
I have heard of allergic reactions to Benzoyl Peroxide.
I don't think it could be the Salylic Acid, because I've been using it for years with no problems.
No matter what I do, these bumps won't go away.
Is there anyway to rid myself of these bumps?
Maybe a cream of some sort?
Or will I have permanent bumps?
I put a cold compress on them while taking asprin.
I hoped that maybe this would stop the bumps from reacuring.
None of my methods have worked.
I have stopped using the Terminator 10 cream.
If there is anything that can help, please let me know.
Please excuse any of my spelling mistakes. :)
Hi. This is allergic contact dermatitis, caused by using both salicylic acid and benzoyl peroxide together. Buy some anti-histamine tablets such as Piriton (chlorphenamine maleate) from the drugstore. These will relieve the redness and itching. Use a bland cleanser until your skin is less sensitized, I recommend Eucerin, La Roche-Posay or Lutsine. Your doctor may recommend you use hydrocortizone cream but do so sparingly. It will make the rash go away but can aggreviate acne.
If your skin shows poor tolerance of topical preparations, speak to your doctor about a course of oral antibiotics or switch to a birth control pill which clears acne such as Yasmin or Diane35.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.